# SDR REXA2016041700607

- Difficulty date: April 17, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 18,795 hours, 18,179 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Position
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN CABIN DOOR STICKY TO GET TO CLOSE.  CHECKED & CLEARED DEBRIS & REPOSITIONED ICE BREAK CABLE.  OPERATIONS CHECKED GOOD IAW AMM 52-11-01.
